# SDR SWIA202157621

- Difficulty date: February 24, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STRINGER CLIPS AT FS1051.30 FOR 25L.     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED STRINGER CLIPS AT FS1051.30 FOR 25L STRG. REF: CRJ 700 SRM 51-42-21-001-001 (A01) AND BOMBARDIER DRAWING MM670-36065 REV. E. COMPLIED WITH TASK CARD 51-900-1002-SKY.
